Journal of Symbolic Logic 33 (1):114-115 (1968)

Abstract This article has no associated abstract. (fix it)
Keywords No keywords specified (fix it)
Categories (categorize this paper)
DOI 10.2307/2270071
Options
Edit this record
Mark as duplicate
Export citation
Find it on Scholar
Request removal from index
Revision history

Download options

PhilArchive copy


Upload a copy of this paper     Check publisher's policy     Papers currently archived: 62,363
Through your library

References found in this work BETA

No references found.

Add more references

Citations of this work BETA

No citations found.

Add more citations

Similar books and articles

Hereditarily Retraceable Isols.T. G. Mclaughlin - 1968 - Journal of Symbolic Logic 33 (1):114-115.
A Fine Structure in the Theory of Isols.Joseph Barback - 1998 - Mathematical Logic Quarterly 44 (2):229-264.
On Hyper‐Torre Isols.Joseph Barback - 2006 - Mathematical Logic Quarterly 52 (4):359-361.
Trees and Isols II.T. G. McLaughlin - 1976 - Mathematical Logic Quarterly 22 (1):45-78.
Max and Min Limiters.James Owings, William Gasarch & Georgia Martin - 2002 - Archive for Mathematical Logic 41 (5):483-495.
Combinatorial Isols and the Arithmetic of Dekker Semirings.Thomas G. McLaughlin - 2002 - Mathematical Logic Quarterly 48 (3):323-342.
Retraceable Sets and Recursive Permutations.T. G. Mclaughlin - 1968 - Journal of Symbolic Logic 33 (1):114-114.

Analytics

Added to PP index
2016-06-30

Total views
11 ( #823,330 of 2,445,393 )

Recent downloads (6 months)
1 ( #457,259 of 2,445,393 )

How can I increase my downloads?

Downloads

My notes